# SDR P5CA2016070500161

- Difficulty date: July 1, 2016
- Submitted: July 5, 2016
- Operation: Air carrier
- Aircraft: N643GT
- Make and model: Boeing 767-3JHF
- Aircraft serial: 37809
- Aircraft time: 8,413 hours, 2,290 cycles
- Engine: Ge CF680C2B7F
- System (JASC): 7110 · Engine Cowling System
- Part: Strut
- Part number: A278516
- Part serial: 11868A
- Condition: Inoperative
- Location: Rt Cowling
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RIGHT ENGINE, LEFT FAN COWLING FWD STRUT ASSY INOPERATIVE IAW IPC 71-11-11-51, ITEM 595.  REPLACED RT ENGINE, LT FAN COWLING FWD STRUT ASSY AND CHECK NORMAL IAW AMM 71-11-11-212-001.
